# SDR HYI2001F00003

- Difficulty date: October 11, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Avionics
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, AVIONICS MASTER SWITCH FAILED.  MAINTENANCE REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.
